Annual Theory Meeting & STFC Town Meeting

Europe/London
Applebey Lecture Theatre

Applebey Lecture Theatre

Durham University Science Site
Keith+1 Ellis (IPPP)
Description

PosterThe Annual Theory Christmas Meeting will again be held in Durham, 16-18th December, hosted by the Centre for Particle Theory and organized by the IPPP. Following tradition, we use the format of three days of talks from world-class speakers reviewing the latest developments in the key areas of our subject. The Annual Theory Meeting is followed by the STFC Particle Theory Town Meeting on 18th December, 2019.

    • 13:00 14:00
      Lunch 1h Collingwood college

      Collingwood college

    • 14:00 16:00
      Session 1
      Convener: 1st Chair
      • 14:00
        Talk 1 45m
        Speaker: 1st Speaker
        • Questions 15m
      • 15:00
        Applications of amplitude methods to gravity 45m
        Speaker: Zvi Bern (UCLA)
        • Questions 15m
    • 16:00 16:30
      Break 30m
    • 16:30 18:30
      Session 2
      Convener: 2nd Chair
      • 16:35
        3 dimensional gauge theory 45m
        Speaker: Shiraz Minwalla (Tata Institute of Fundamental Research)
        • Questions 15m
      • 17:20
        Asymptotic safety (with implications for Particle Physics and EHT) 45m
        Speaker: Astrid Eichhorn (Heidelberg)
        • Questions 15m
    • 19:00 20:00
      Dinner 1h Collingwood College

      Collingwood College

    • 08:00 08:45
      Breakfast 45m Collingwood college

      Collingwood college

    • 09:00 11:00
      Session 1
      Convener: 3rd Chair
      • 09:00
        Recent results in flavour physics 45m
        Speaker: Nazila Mahmoudi (CERN)
        • Questions 15m
      • 09:50
        Light Dark Sectors 45m
        Speaker: Adam Ritz (University of Victoria)
        • Questions 15m
    • 11:00 11:30
      Break 30m
    • 11:30 12:30
      Session 4
      Convener: 4th Chair
      • 11:30
        Lattice gauge theory for neutrino physics 45m
        Speaker: Phiala Shanahan (MIT)
        • Questions 15m
    • 13:00 14:00
      Lunch 1h Collingwood college

      Collingwood college

    • 14:00 16:00
      Session 5
      Convener: 5th Chair
      • 14:00
        Future collider projects: a theoretical viewpoint 45m
        Speaker: Matthew Mccullough (CERN)
        • Questions 15m
      • 14:45
        Talk 9 45m
        Speaker: 9th Speaker
        • Questions 15m
    • 16:00 16:30
      Break 30m
    • 16:30 17:30
      Session 6
      Convener: 6th Chair
      • 16:35
        Talk 10 45m
        Speaker: 10th Speaker
        • Questions 15m
    • 17:30 18:30
      Dinner 1h Collingwood College ()

      Collingwood College

    • 08:00 08:55
      Breakfast 55m Collingwood College

      Collingwood College

    • 09:00 10:00
      Session 7
      Convener: 7th Chair
      • 09:00
        Talk 11 45m
        Speaker: 11th Speaker
        • Questions 15m
    • 10:00 10:30
      Break 30m
    • 10:30 13:00
      Session 8
      Convener: Keith Ellis (Durham)
      • 10:30
        STFC Particle Theory Town Meeting 45m
        Speaker: Mark Thomson (STFC)
        • Questions 15m
      • 11:30
        Particle Physics Grants Panel (Theory) 20m
        Speaker: Nick Evans (Southampton)
      • 11:50
        Education,Training and Careers committee? 20m
      • 12:10
        Discussion 50m
    • 13:00 14:00
      Lunch 1h Collingwood college

      Collingwood college

Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×